Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 98764, 16 pages
http://dx.doi.org/10.1155/JAMSA/2006/98764

Classical solutions of linear regulator for degenerate diffusions

Department of Statistics, Shah Jalal University of Science and Technology, Sylhet 3114, Bangladesh

Received 26 November 2005; Revised 19 April 2006; Accepted 25 April 2006

Copyright © 2006 Md. Azizul Baten. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Md. Azizul Baten, “Classical solutions of linear regulator for degenerate diffusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 98764, 16 pages, 2006. doi:10.1155/JAMSA/2006/98764